# SDR CALA2025080707431

- Difficulty date: August 5, 2025
- Submitted: August 7, 2025
- Operation: Air carrier
- Aircraft: N14515
- Make and model: Airbus A321-271NX
- Aircraft serial: 12049
- Aircraft time: 3,149 hours, 1,149 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight Assy
- Part number: P2070004201
- Condition: Broken
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLASHLIGHT AT DOOR 1L NOT TESTING PROPERLY.  NO FLASHING LIGHT.  FLASLIGHT HOLDER BROKEN. FLASHLIGHT REMAINS ONBOARD & IN REACH OF FLIGHT ATTENDANTS. C/W MEL.  REMOVED & REPLACED BOTH FLASHLIGHTS BASE ASSY AT DOOR 1L,  OK FOR SERVICE.
